Jump to content
CrazyBoards.org

What Is This?


Recommended Posts

I feel like this board has died down so much. Did another replace it? Do people interact elsewhere besides message boards? I've been away and come back a few times and it's not anything like it was.

But I'm still going to post and hope someone sees and can help me.

I've been doing pretty well lately. I had an episode with severe pain in May that was unexplained and I was given the garbage bin Fibromyalgia dx which I really do not believe I have.

Other than, I'd say for the most part i've been stable for over 2 years. Considering between March 2011 and February 2013, I was hospitalized 12 times - spending over 88 days in the hospital (10 in a state institution) most of them in 2012 -- and have not been hospitalized since the beginning of February 2013-- pretty well all things considered. March 2011 was my first ever hospitalization. February 2009 at age 33 was the first time I ever seriously considered suicide. I was always a lonely person, alternating from isolation to wanting to be with friends all the time, but knowing something was wrong with me.

I've had so many dx's. I tend to believe Bipolar 2 is a very real one. The only dx I got from a psychologist interview was ADHD. Clearly I have anxiety.

Anyway... I've been doing good. I take care of my sister, who is 25 but has some mental disabilities that make it difficult for her, and I help take care of her 7 year old son. I pretty much do all the taking care of him. She works full time and pays the bills, but money for food and other necessities is always an issue. Normally I can deal with that.

I had a med change in April and since then things haven't been so good. But the last week has been truly awful. I don't know what's wrong with me. I feel overwhelmed suddenly by things I've been responsible for for a year and a half now. Things I can normally do without issue. There is actually so much more I could do than I am doing now. But I have had very low tolerance lately, I feel so depressed. I feel like I'm being crushed under the weight of this responsibility that usually comes so easily to me. I'm angry. I lash out at people. I snap at my little nephew. I hate myself for it. And I don' t know why I'm doing it. I think about leaving, knowing that when I'm alone I'm most at risk because I have no purpose. Knowing that without me my sister and her son would be in a very bad position. But feeling like I can't do this suddenly. And I can't walk away and then see them suffer and live with myself. I might as well be gone.

I don't understand why this is happening. Nothing triggered it. I just suddenly started feeling like I can't do things that I always do. I'm mad at everyone. For no good reason. I'm so sad. I don't get dressed most days. And when I do it's just to go to the store to get food. I'm not taking care of myself. Sometimes I feel like walking the two blocks to the railroad tracks at night when the trains come. I don't want to hurt anymore, or be so selfish that I'd abandon my nephew and sister who need me because I can't do things that normal people would have no problem doing.

I try to occupy myself with other interests but I'm not watching shows like I usually do. I have a concert coming up in august that I've waited two years for and I Don't even think I want to go. I just want to cease to exist. And I don't know why. I've had sleeping problems, and not sleeping 8.5-9.5 hours a night can make it hard for me to function. But I know in the last couple of years I've gone through times where it's been difficult to get that amount of sleep and I've not felt this way. Just like the stress at home, I feel the lack of sleep is simply aggravating the depression rather than causing it. But I don't know how to fix it. Every day my thoughts get more and more morbid. And i don't know WHY

Edited by ahalo
Link to comment
Share on other sites

I have no hard evidence of this, but I think the boards slow down a lot in the summer.

It sounds like you need to talk to your pdoc about whether your med change is actually helping you. It certainly doesn't sound like it. Not wanting to leave the house, not dressing, etc.: You know those are signs of depression.

You are an amazing sister to take care of your sister and her son.

Link to comment
Share on other sites

What was the med change-from what to what? And why did you do it? Was there a symptom you were trying to treat, or a side effect you wanted to end?

I think Crt is right about the summer slowdown. And I also think that people are still getting used to the new software. That change only went in to effect a couple of weeks ago.

Link to comment
Share on other sites

The med change was due to a change of psychiatrist. My psychiatrist of 5 years left the clinic and the remaining doctors are taking all adults off stimulants. I've been on stimulants (either RItalin or Adderall) for 7 years altogether. The new PDOC (she's not even a real doctor, she's an ARNP or whatever they're called) said that because 1 doctor who treated me in the hospital said i have some sort of schizoid issue (which I've never ever heard any other pdoc i've seen, including in the other hospital) she was taking me off Adderall. The other changed was to my sleep medication. I had been on 20 mg of Ambien, which was higher than I guess people normally are on but it worked at 20 but not at 10. Thus between no getting enough sleep and not have my Adderall so I'd pay attention, I drove my car over a median and destroyed it. I don't know what happened, I was distracted or I fell asleep. Either way it really scary.

I checked myself into a hospital Tuesday. They told me I'd have a doctor who I've heard has a great reputation. The next morning, they said in fact I'd have an ARNP. I got upset with them, because when I me with her all she did was saying something about raising my Abilify... When I told her my sleep was the issue. She didn't have any ideas at all. So I told the nurse, nurse manager, I called the patient advocate and told them I wanted an actual doctor who knows how to treat treatment resistant insomnia.I hadn't slept but 3.5 hours in 2 days so I was very irate. Anyway, i told them if they weren't going to help me with my sleep issues, I wanted to check myself out. I had not that day said anything about being suicidal, I just told my nurse why I came in the day before. They were going to discharge me but asked if I'd talk to a doctor who practices at the hospital. He spent a lot of time with me and I told him the only things that have helped for my insomnia were the Ambien at 20 mg and thorazine at 250 mg.

(I didn't know until my conversation with him that Ambien is addictive. I loved my old pdoc but I'm not sure he knew what he was doing sometimes)

Anyway, his idea what to give me Thioridazine which is apparently in the same class as Thorazine. I'll tell you I slept, boy did I sleep, 6pm-3:30pm. And I'm still groggy. They said I should take it three times a day but after the 6pm dose I was OUT. So I'll have to just do the one at night; which is good all the same bc if my ARNP doesn't keep prescribing it I can still take it (For some reason the people at the clinic I go to don't respect or follow med changes made by hospital pdocs. That's why I wanted the original doc with the good reputation, because he also works at the clinic).

Come oct 12 I'll have a new doctor from a hospital. So I just have to get by for 3 more months.

And hope the Thioridazine just once at night doesn't put me out for 15 hours. (It could have been my body needing sleep, 3.5 hours in two days is not good)

Thanks.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...